# SDR SWIA201440458

- Difficulty date: December 14, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 30,907 hours, 25,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E CENTER CAP CHAFED AT CENTER.  R & R THE LT INBD FLAP VANE L/E CENTER CAP IAW SRM.
